It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board

  • Concerta and stomach aches

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 03-18-2004, 05:26 AM   #1
    batmom2918
    Member
    (female)
     
    batmom2918's Avatar
     
    Join Date: Nov 2003
    Location: Illinois
    Posts: 74
    batmom2918 HB User
    Concerta and stomach aches

    My 7 yrs. old is on 27mg of concerta. the past week or so he keeps getting stomach aches.I know Concerta in "rare cases" can cause problems but has anyone else had this problem with it? Jen

     
    Sponsors Lightbulb
       
    Old 03-18-2004, 11:29 AM   #2
    Coopersmom
    Inactive
     
    Join Date: Oct 2003
    Location: Dallas, Texas
    Posts: 88
    Coopersmom HB User
    Re: Concerta and stomach aches

    Almost any of the meds out there can cause stomach aches. The most important thing to do is make sure he eats a full meal before he takes his pill, or at least takes it while he is eating a good breakfast.

    I know my son will get stomach aches if he doesn't have fully tummy of food when the pill hits his system.

    Also sometimes this happens when they first start with a new medicine until their body gets used to it.

    Hope that helps!

     
    Old 03-21-2004, 02:07 PM   #3
    rmluvlp
    Newbie
     
    rmluvlp's Avatar
     
    Join Date: Mar 2004
    Location: Cartersville, GA
    Posts: 3
    rmluvlp HB User
    Re: Concerta and stomach aches

    Quote:
    Originally Posted by batmom2918
    My 7 yrs. old is on 27mg of concerta. the past week or so he keeps getting stomach aches.I know Concerta in "rare cases" can cause problems but has anyone else had this problem with it? Jen
    My son is taking concerta also and he was having stomach aches also...he is on 56mg and 18mg......i have taken him to the doc several times about this and they say nothing.....my son is 7 yrs. old also....

     
    Old 03-21-2004, 02:57 PM   #4
    index.html
    Senior Veteran
    (female)
     
    index.html's Avatar
     
    Join Date: Dec 2003
    Posts: 1,943
    index.html HB User
    Re: Concerta and stomach aches

    Quote:
    Originally Posted by rmluvlp
    My son is taking concerta also and he was having stomach aches also...he is on 56mg and 18mg....my son is 7 yrs. old also....
    Your 7yo is taking a total daily dose of 74mg?!? That's an awfully high dose, isn't it?

     
    Old 03-21-2004, 03:12 PM   #5
    index.html
    Senior Veteran
    (female)
     
    index.html's Avatar
     
    Join Date: Dec 2003
    Posts: 1,943
    index.html HB User
    Re: Concerta and stomach aches

    Quote:
    Originally Posted by batmom2918
    My 7 yrs. old is on 27mg of concerta. the past week or so he keeps getting stomach aches.I know Concerta in "rare cases" can cause problems but has anyone else had this problem with it? Jen

    Hi batmom, is your son just getting started on the Concerta or has he been on it awhile?

    I think Coopersmom's suggestion to give it with food was a good one. Also, I'm wondering if your son says "stomach ache" when he really means lack of appetite/mild nausea?

    Let us know if the food helps...

     
    Old 03-21-2004, 08:43 PM   #6
    batmom2918
    Member
    (female)
     
    batmom2918's Avatar
     
    Join Date: Nov 2003
    Location: Illinois
    Posts: 74
    batmom2918 HB User
    Re: Concerta and stomach aches

    He started it in Febuary and the stomach problems were just in the last 2 weeks.
    i have no started to give it to him a fullstomach and we will see.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    concerta 4th day phinneaus99 ADD / ADHD 10 12-13-2009 12:12 PM
    Concerta and heart problems Data Bob ADD / ADHD 3 02-13-2009 11:35 PM
    Concerta Withdrawals? Tess71 ADD / ADHD 6 07-16-2005 05:02 PM
    UK student newly diagnosed - Concerta Sarah22 ADD / ADHD 7 01-12-2005 07:09 PM
    Concerta side effects after drug holidays imomtojd ADD / ADHD 2 04-20-2004 08:51 AM
    Concerta and chest pressure? Donald ADD / ADHD 4 08-28-2003 01:16 PM
    Concerta and Zoloft working together? SCDragon ADD / ADHD 1 04-13-2003 10:37 AM
    concerta side effects barb2727 ADD / ADHD 3 11-13-2002 08:56 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:04 PM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!